# SDR HALA2020030900055

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 11,661 hours, 1,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN PLACARD ABOVE DOOR 3R STAYS ON. // RESET CIDS ALL LIGHTS AT 3R DOOR OPS NORMAL. OK FOR SVC.
